# SDR ASAA2019052829523

- Difficulty date: May 28, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 24,498 hours, 7,953 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW OVHT LIGHT CAME ON JUST AFTER LEVEL OFF FL330. GROUNDED - YES. APPLIED QRH TURNED IT OFF FOR 5 MIN. LIGHT WENT OUT DID NOT COME BACK ON AFTER WE TURNED IT ON AGAIN.
